# SDR COMA9710161

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 026973
- Condition: Overheat
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE ODOR COMING FROM AVIONICS VENT.  REPLACED THE LEFT HAND AVIONICS COOLING FAN.
